Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 14, NWS Buffalo, NY

May 29, 2020Jefferson County, Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at May 29, 2020, 1:42 PM EDT for Jefferson County, Oswego County, New York. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2020, 1:42 PM EDT (17:42 UTC)
Expired
May 29, 2020, 2:16 PM EDT
In force
34 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 41 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 1:57 PM EDTTSTM WND DMG1 Wnw Mannsville, NYTREES DOWN ON WOODPECKER LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

716 
WUUS51 KBUF 291742
SVRBUF
NYC045-075-291830-
/O.NEW.KBUF.SV.W.0014.200529T1742Z-200529T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
142 PM EDT Fri May 29 2020

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  South central Jefferson County in central New York...
  Northeastern Oswego County in central New York...

* Until 230 PM EDT..

* At 141 PM EDT, a severe thunderstorm was located over Sandy Island
  Beach State Park, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sandy Island Beach State Park, Adams, Southwick Beach State Park,
  Adams Center, Lorraine, Sandy Creek, Lacona, Mannsville, Ellisburg
  and Montario Point.

 This includes Interstate 81 between exits 37 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4390 7606 4364 7585 4355 7630 4356 7631
      4356 7628 4358 7626 4369 7626 4374 7628
TIME...MOT...LOC 1741Z 238DEG 25KT 4363 7625 

HAIL...<.75IN
WIND...60MPH
 
$$

JLA
2 follow-up statements
631 
WWUS51 KBUF 291803
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
203 PM EDT Fri May 29 2020

NYC045-075-291830-
/O.CON.KBUF.SV.W.0014.000000T0000Z-200529T1830Z/
Jefferson NY-Oswego NY-
203 PM EDT Fri May 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTH CENTRAL JEFFERSON AND NORTH CENTRAL OSWEGO COUNTIES...

At 202 PM EDT, a severe thunderstorm was located near Adams, or 11
miles northeast of Sandy Island Beach State Park, moving northeast at
45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Adams, Adams Center, Lorraine, Sandy Creek, Lacona, Mannsville,
Ellisburg, Smartville and Belleville.

 This includes Interstate 81 between exits 37 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4390 7606 4364 7585 4364 7614 4371 7615
      4377 7617
TIME...MOT...LOC 1802Z 242DEG 38KT 4373 7601 

HAIL...0.75IN
WIND...60MPH
 
$$

JLA
679 
WWUS51 KBUF 291816
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
216 PM EDT Fri May 29 2020

NYC045-075-291825-
/O.CAN.KBUF.SV.W.0014.000000T0000Z-200529T1830Z/
Jefferson NY-Oswego NY-
216 PM EDT Fri May 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON AND
NORTH CENTRAL OSWEGO COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still 
possible with this thunderstorm as it moves east across the Tug Hill 
region.

LAT...LON 4390 7606 4364 7585 4364 7614 4371 7615
      4377 7617
TIME...MOT...LOC 1814Z 238DEG 25KT 4378 7590 

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:27 PM EDT, 15 minutes earlier.

Area forecast discussion, May 29, 1:27 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
127 PM EDT Fri May 29 2020

.SYNOPSIS...
Warm and muggy conditions will continue today and combine with
an approaching cold front to produce numerous showers and
thunderstorms through this evening. A few of the storms may be
severe with damaging winds and torrential downpours. The rain
will end from west to east tonight as the cold front crosses the
area. The weekend will be much cooler and less humid. The
majority of the time will be rain free this weekend through
early next week, although a few brief showers are possible.

&&

.NEAR TERM /THROUGH TONIGHT/...
Showers are becoming a bit more numerous, especially across the
Buffalo area, this morning. Lightning detection hasn't keyed on
any substantial convective activity to this point, however. Even
still, we remain in a tropical air mass in the wake of the
remnants of Bertha, so rainfall rates out of the showers we do
have around will likely be higher than what would typically be
present at these radar reflectivities. These showers will
further prime the boundary layer, allowing dewpoints to probably
surge further into the upper 60s to near 70 degrees across WNY
this morning. This will assist in building surface-based
instability more quickly in areas where we manage to see cloud
breaks going into the remainder of the day.

The majority of showers and thunderstorms will hold off until
early this afternoon. A sharp mid level trough will move from
the western Great Lakes this morning to the eastern Great Lakes
by late this evening. Large scale forcing will increase in the
DPVA regime ahead of the trough, with favorable right entrance
region upper level jet dynamics becoming centered on the eastern
Great Lakes this afternoon. The actual surface cold front will
not arrive in Western NY until late evening. Instead, the
majority of the more active convection will develop along a pre-
frontal trough interacting with local boundaries produced by
differential heating along the edges of the lake shadows.

Thunderstorms will likely blossom during the midday or early
afternoon along or just inland of the Lake Erie shore southwest of
Buffalo, then move/develop northeast across the rest of the area
through the afternoon and evening. High resolution CAMS guidance
suggests this may repeat several times, with a few rounds of
convective initiation near the Lake Erie shore as several shortwave
features interact with the local boundaries. The most widespread
deep convection will likely be from mid afternoon through early
evening. Stable lake shadows will be found northeast of Lake Erie
and Ontario this afternoon, producing a lower chance of rain and
thunderstorms and lower risk of severe weather locally for the
Niagara Frontier and Saint Lawrence Valley.

Deep layer shear will be more than ample to support organized
convection, with 40-50 knots of 0-6km bulk shear available as mid
level flow increases ahead of the approaching trough. Instability is
a little more of a question mark with a fair amount of pre-frontal
clouds and even some showers. Nonetheless, breaks in thicker
overcast and advection of more unstable upstream air should combine
with strong synoptic scale forcing to overcome the relatively
limited instability. Unidirectional low/mid level flow and
increasing linear forcing suggests thunderstorms will grow upscale
into clusters containing bowing segments which will produce a risk
of strong, damaging winds. The risk of severe hail is lower in a
relative sense given the weak mid level lapse rates. PWAT values of
around 1.5 inches will support torrential downpours. Storm motion
will be relatively fast, so any flash flood risk would be limited to
areas of training convection.

Showers and storms will end from west to east this evening with the
passage of the mid level trough. The last of the showers will exit
the eastern Lake Ontario region by daybreak Saturday. Low stratus
behind the front later this evening will partially clear overnight
before more clouds begin to move back into the region toward
Saturday morning.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Flow will turn from southwest to northwest on Saturday as a
secondary cold front shifts through the area. A nice thermal
gradient at 850 hPa is evident with this boundary that should
key up the lake boundaries and develop scattered showers from
the Niagara Peninsula eastward along the Lake Ontario shore by
the afternoon as it tracks across the area. This may also occur
along the Lake Erie lake breeze, however the farther north you
go, the better the mid-level lapse rates are, so the better
chance of showers seem to be farther north.

The flood gates for cold air will be open through the weekend as
850 hPa temperatures fall below 0C across the entire area on
Saturday night. Should we see substantial clearing, there will
be a chance for frost, particularly in Jefferson and Lewis
Counties.

Further cold air aloft transits the area late Sunday PM as the
main mid-level trough swings across the North Country. This
looks set to drop 500 hPa temperatures toward -26C to -28C
there. Given the mid-level cold pool transiting especially the
St. Lawrence Valley on Sunday afternoon, a few showers are not
out of the question there, while the remainder of the area
should finally be mainly dry. Dry weather will not translate
into warmer conditions, however, as the drastically suppressed
850 hPa temperatures will allow for convective temperatures and
cloud development in the 50s. Thus, getting much above 60F
anywhere in the CWA will be tough, even with the extremely
strong late May sunshine.

By Sunday night, the loss of diurnal "heating" should translate
into cumulus activity waning. Some clearing will again mean a
shot at some frost, especially in Jefferson and Lewis counties.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Slow day to day warming
throughout this period, although it will be unsettled at times.

A minor shortwave will ride southeasterly through on the backside of
the longwave trough, clipping the eastern portions of New York and
therefore bringing slight chances of showers to the areas east of
Lake Ontario Monday morning. Outside of these chances, Monday will
be dry as surface high pressure drifts southeast. Temperatures on
Monday will mark the slow start of the rebound in temperature, with
highs climbing up into the low to mid 60s.

A warm front will push through the region Tuesday, only to be
quickly followed by a cold front Tuesday night, bringing the chance
for some showers during this time. The next potent upper level
trough and associated cold front will cross the area on Wednesday,
keeping the chance for showers and a few afternoon rumbles of
thunder in the forecast. The cold front will be south of the area
Thursday, however cool cyclonic flow aloft may be enough to touch
off a few more showers, especially during peak heating inland from
the lakes.

A dry weather day is expected for Friday as surface high pressure
fills into the region.

High temperatures in the mid to upper 60s Tuesday, will rise back
into the lower to mid 70s for most areas by Friday.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
More widespread showers and thunderstorms are developing across the
region this afternoon as a strong mid level trough and cold front
approach the region. Thunderstorms will reach peak coverage from mid
afternoon to early evening, and a few storms may be strong with
locally gusty winds and high convective cloud tops. VFR will still
prevail outside of thunderstorms, but the storms will produce areas
of MVFR and brief IFR conditions.

The showers and storms will end from west to east during the evening
with the passage of the cold front. There will likely be a period of
MVFR CIGS in stratus along and behind the cold front tonight.

Outlook...

Saturday through Monday...Mainly VFR.
Tuesday and Wednesday...MVFR with chance of showers

&&

.MARINE...
Southwest winds will increase today on Lakes Erie and Ontario ahead
of an approaching cold front. This will produce choppy conditions at
times, but winds and waves are generally expected to remain below
Small Craft Advisory levels through this evening. Several rounds of
thunderstorms will cross the area from midday through this evening,
producing locally higher winds and waves.

The cold front will move across the eastern Great Lakes late this
evening. A brief period of stronger west winds will develop in the
wake of the cold front, producing a short period of Small Craft
Advisory conditions on Lake Ontario. Winds will then quickly
diminish by daybreak Saturday. West to northwest winds will increase
again later Saturday afternoon and Saturday night behind another
cold front, with another round of Small Craft Advisory conditions
possible on Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Hitchcock
NEAR TERM...Fries/Hitchcock
SHORT TERM...Fries
LONG TERM...EAJ/JM
AVIATION...EAJ/Hitchcock
MARINE...Hitchcock
Hazardous weather outlook, May 29, 5:09 AM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
509 AM EDT Fri May 29 2020

NYZ001-002-008-010>014-019>021-085-300915-
Niagara-Orleans-Lewis-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
509 AM EDT Fri May 29 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Several rounds of thunderstorms are expected to cross the region from
early afternoon through early evening. A few of these storms may be
severe with the primary risk being isolated damaging wind gusts, and
a lower risk of large hail. Thunderstorms will also contain brief,
torrential downpours which may produce minor flooding in poor
drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>007-300915-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-
509 AM EDT Fri May 29 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Several rounds of thunderstorms are expected to cross the region from
early afternoon through early evening. A few of these storms may be
severe with the primary risk being isolated damaging wind gusts, and
a lower risk of large hail. Thunderstorms will also contain brief,
torrential downpours which may produce minor flooding in poor
drainage areas.

A brief period of moderate west winds will develop late tonight
through early Saturday morning on Lake Ontario, which may produce
dangerous swimming conditions on Lake Ontario beaches.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A period of moderate northwest winds will develop late Saturday
afternoon and Saturday night, which may produce dangerous swimming
conditions on Lake Ontario beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300915-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
509 AM EDT Fri May 29 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

Several rounds of thunderstorms are expected to cross the region from
early afternoon through early evening. A few of these storms may be
severe with the primary risk being isolated strong wind gusts
producing locally higher waves, and a lower risk of large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

In the hours before

Special weather statement, May 29, 11:03 AM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1103 AM EDT Fri May 29 2020

NYZ006>008-291530-
Jefferson-Oswego-Lewis-
1103 AM EDT Fri May 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...WESTERN
LEWIS AND NORTHEASTERN OSWEGO COUNTIES...

At 1102 AM EDT, a strong thunderstorm was located near Redfield, or
19 miles north of Camden, moving northeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Carthage, Lowville, West Carthage, Herrings, Denmark, New Bremen,
Copenhagen, Croghan, Castorland, Belfort, Bellwood, Rector, North
Osceola, Beaver Falls and Indian River.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4351 7570 4359 7592 4409 7562 4396 7529
TIME...MOT...LOC 1502Z 208DEG 22KT 4362 7577

Fries
Special weather statement, May 29, 12:32 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1232 PM EDT Fri May 29 2020

NYZ010-012-085-291715-
Southern Erie-Wyoming-Northern Erie-
1232 PM EDT Fri May 29 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WYOMING AND CENTRAL
ERIE COUNTIES...

At 1232 PM EDT, a strong thunderstorms were located over Eden, or
near Hamburg, and the nearshore waters of Lake Erie in the vicinity
moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Lackawanna, Kenmore, Depew,
Amherst, Tonawanda, Lancaster, Hamburg, East Aurora, Williamsville,
Elma, Eden, Marilla, Bennington, Orchard Park, Erie Basin Marina,
Small Boat Harbor and Alden.

This includes Interstate 90 between exits 57 and 49.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4280 7892 4284 7893 4291 7890 4295 7892
      4304 7879 4288 7847 4287 7846 4287 7845
      4283 7838 4261 7883 4274 7895 4278 7895
TIME...MOT...LOC 1632Z 226DEG 32KT 4268 7886

Fries
Special weather statement, May 29, 1:27 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
127 PM EDT Fri May 29 2020

NYZ002-003-011-291800-
Orleans-Genesee-Monroe-
127 PM EDT Fri May 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ORLEANS...WESTERN
MONROE AND EASTERN GENESEE COUNTIES...

At 127 PM EDT, a strong thunderstorm was located over Batavia, moving
northeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Rochester, Greece, Chili, Batavia, Brockport, Hilton, Gates-North
Gates, Le Roy, Spencerport, Byron, Churchville, Oakfield, Holley,
Riga, Clarendon, Stafford, Bergen, Elba, East Bethany and North
Chili.

This includes Interstate 90 between exits 48 and 47.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4289 7815 4303 7831 4335 7787 4314 7764
TIME...MOT...LOC 1727Z 230DEG 33KT 4301 7816

Fries

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:03 AM EDTSpecial Weather StatementBUFLewis27 min
May 29, 12:15 PM EDTSpecial Marine WarningBUF42 min
May 29, 12:18 PM EDTSpecial Marine WarningBUF27 min
May 29, 12:32 PM EDTSpecial Weather StatementBUFErie43 min
May 29, 12:44 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Wyoming46 min
May 29, 12:55 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne21 min
May 29, 1:27 PM EDTSpecial Weather StatementBUFGenesee33 min
May 29, 1:36 PM EDTSpecial Marine WarningBUF24 min
May 29, 1:43 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans, Wayne47 min
May 29, 1:56 PM EDTBeach Hazards StatementBUFCayuga, Jefferson, Oswego14 hr
May 29, 1:57 PM EDTSmall Craft AdvisoryBUF14 hr
May 29, 1:58 PM EDTSpecial Weather StatementBUFCattaraugus32 min
May 29, 2:07 PM EDTSpecial Marine WarningBUF53 min
May 29, 2:13 PM EDTSpecial Weather StatementBUFLewis32 min
May 29, 2:14 PM EDTSpecial Weather StatementBUFCattaraugus, Wyoming61 min
May 29, 2:22 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Livingston, Wyoming53 min
May 29, 2:33 PM EDTSpecial Weather StatementBUFWayne42 min
May 29, 2:39 PM EDTSpecial Marine WarningBUF53 min
May 29, 3:03 PM EDTSpecial Weather StatementBUFOswego42 min
May 29, 3:07 PM EDTSevere Thunderstorm WarningBUFCayuga, Wayne26 min
May 29, 3:23 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego47 min
May 29, 3:36 PM EDTSpecial Marine WarningBUF54 min
May 29, 3:45 PM EDTSpecial Weather StatementBUFChautauqua45 min
May 29, 4:20 PM EDTSpecial Weather StatementBUFLewis25 min
May 29, 4:35 PM EDTSpecial Weather StatementBUFErie40 min
May 29, 4:40 PM EDTSpecial Weather StatementBUFLewis50 min
May 29, 4:51 PM EDTSpecial Marine WarningBUF24 min
May 29, 4:51 PM EDTSevere Thunderstorm WarningBUFErie, Niagara40 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.